Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 2, 2020, 8:44 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2020, 8:44 PM CDT (01:44 UTC)
- Expired
- Jun 2, 2020, 9:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ozaukee County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 61 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 8:52 PM CDT | TSTM WND DMG | 3 E Allenton, WI | SEVERAL LARGE TREES UPROOTED OR SNAPPED. PER REPORT, DAMAGE OCCURRED WITH OUTFLOW AHEAD OF THE HEAVY RAIN. TIME ESTIMATED FROM RADAR. |
| Jun 2, 8:52 PM CDT | TSTM WND DMG | Erin, WI | TREES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 2, 8:55 PM CDT | TSTM WND DMG | 2 Ese Hartford, WI | LARGE TREES DOWN IN TOWN OF HARTFORD. |
| Jun 2, 9:08 PM CDT | TSTM WND DMG | 1 Wnw Saukville, WI | POWER POLE DOWN IN TOWN OF SAUKVILLE. TIME ESTIMATED FROM RADAR. |
| Jun 2, 9:10 PM CDT | TSTM WND DMG | 3 Wnw Cedarburg, WI | LARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2089 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
372
WUUS53 KMKX 030144
SVRMKX
WIC089-131-030245-
/O.NEW.KMKX.SV.W.0019.200603T0144Z-200603T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
844 PM CDT Tue Jun 2 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Ozaukee County in southeastern Wisconsin...
Washington County in southeastern Wisconsin...
* Until 945 PM CDT.
* At 843 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Plymouth to near Watertown, moving
east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
West Bend, Mequon, Hartford, Grafton, Cedarburg, Port Washington,
Jackson, Slinger, Saukville, Bayside, Kewaskum, Thiensville,
Belgium, Fredonia, Newburg, Richfield, Addison, Wayne, Nenno and
Waubeka.
People attending Washington County Outdoor Testing, Outdoor Testing
at Ascension in Mequon, Outdoor Testing at Aurora in Grafton, and
Outdoor Testing at Aurora in Hartford should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4336 8786 4326 8789 4318 8788 4319 8789
4320 8842 4337 8842 4337 8840 4354 8840
4354 8779 4355 8778 4348 8778
TIME...MOT...LOC 0143Z 281DEG 41KT 4373 8811 4324 8866
HAIL...0.75IN
WIND...60MPH
$$
ROGERS3 follow-up statements
466
WWUS53 KMKX 030209
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
909 PM CDT Tue Jun 2 2020
WIC089-131-030245-
/O.CON.KMKX.SV.W.0019.000000T0000Z-200603T0245Z/
Ozaukee WI-Washington WI-
909 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR OZAUKEE AND WASHINGTON COUNTIES...
At 908 PM CDT, severe thunderstorms were located along a line
extending from near Sheboygan Falls to near Slinger, moving southeast
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Bend, Mequon, Hartford, Grafton, Cedarburg, Port Washington,
Jackson, Slinger, Saukville, Bayside, Kewaskum, Thiensville, Belgium,
Fredonia, Newburg, Richfield, Addison, Wayne, Nenno and Waubeka.
People attending Washington County Outdoor Testing, Outdoor Testing
at Ascension in Mequon, Outdoor Testing at Aurora in Grafton, and
Outdoor Testing at Aurora in Hartford should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4333 8787 4326 8789 4319 8788 4320 8842
4337 8842 4337 8840 4354 8840 4354 8778
4348 8778
TIME...MOT...LOC 0208Z 301DEG 33KT 4368 8786 4329 8829
HAIL...<.75IN
WIND...60MPH
$$
ROGERS547
WWUS53 KMKX 030220
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Tue Jun 2 2020
WIC089-131-030245-
/O.CON.KMKX.SV.W.0019.000000T0000Z-200603T0245Z/
Ozaukee WI-Washington WI-
920 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR OZAUKEE AND EASTERN WASHINGTON COUNTIES...
At 920 PM CDT, severe thunderstorms were located along a line
extending from near Oostburg to Cedarburg, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Bend, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Jackson, Saukville, Bayside, Thiensville, Belgium, Fredonia, Newburg,
Waubeka, Fillmore, Harrington Beach St Park and Boltonville.
People attending Outdoor Testing at Ascension in Mequon, and Outdoor
Testing at Aurora in Grafton should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4336 8786 4326 8789 4319 8788 4319 8816
4354 8816 4354 8778 4348 8778
TIME...MOT...LOC 0220Z 282DEG 39KT 4365 8772 4331 8800
HAIL...<.75IN
WIND...60MPH
$$
ROGERS311
WWUS53 KMKX 030237
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
937 PM CDT Tue Jun 2 2020
WIC089-131-030246-
/O.EXP.KMKX.SV.W.0019.000000T0000Z-200603T0245Z/
Ozaukee WI-Washington WI-
937 PM CDT Tue Jun 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND EASTERN WASHINGTON
COUNTIES WILL EXPIRE AT 945 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.
LAT...LON 4336 8786 4326 8789 4319 8788 4319 8816
4354 8816 4354 8778 4348 8778
TIME...MOT...LOC 0236Z 270DEG 41KT 4362 8749 4328 8777
$$
ROGERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:00 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 2, 7:00 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 700 PM CDT Tue Jun 2 2020 .UPDATE... Thunderstorms fired quickly near Winona along an effective frontal boundary and that is expanding east-southeastward. They currently stretch from La Crosse to just north of Wautoma. large hail and damaging winds are occurring with these storms. There is over 3000 j/kg of MLCAPE and 35-40 kt of effective shear in this area. Expect this cluster of storms to continue to slide southeast early this evening and organize into a line. The outflow is racing out ahead of it, and this could be a new trigger for storms to fire, so we are watching this closely. The arrival timing is earlier than previously anticipated. The meso models are running at least two hours too slow. As for storm mode, we should see several broken, multi-cell lines of thunderstorms track through southern WI during the evening hours. The Severe Thunderstorm Watch is in effect until midnight. && .AVIATION(00Z TAFS)... Thunderstorms are expected across most of south central and southeast WI this evening. Additional showers and perhaps thunderstorms could roll through the area overnight, but there is less certainty on this occurring. Skies will gradually clear Wednesday morning. VFR is expected during this period, although ceilings and visibility may briefly drop to MVFR or lower during storms. && .PREV DISCUSSION... (Issued 308 PM CDT Tue Jun 2 2020) SHORT TERM... Tonight through Wednesday...Forecast Confidence: Medium to High. Mostly clear skies and warm, moist air for southern Wisconsin this afternoon. The clouds will return this evening ahead of the cold front tonight. As the cold front moves through the region this evening, there will be a complex of thunderstorms moving into southern Wisconsin from the northwest. There is plenty of CAPE available this evening, with the more conservative models suggesting 2000 J/kg of MLCAPE. Mid level lapse rates are around 7 C/km, with higher values toward central Wisconsin. However, the shear is not great. The bulk shear is parallel to the frontal boundary this evening which will limit the development of strong, long lasting rotating updrafts. Despite lacking in shear, there is enough instability for southern Wisconsin for severe storms this evening. The main hazard concern this evening will be strong winds and large hail. A tornado or two is not out of the question. The storms are expected to develop in or propagate into the northwest between 8 and 10 pm CDT, moving southeastward through the late evening hours. After the initial round of storms, another round of showers and storms is expected to linger through the early morning hours Wednesday. The second round of showers and storms will be weaker given the weaken instability. By late Wednesday morning, the clouds will begin to clear and mostly clear skies will return to southern Wisconsin. The bulk of the day will be dry and light winds will allow a lake breeze to develop. Temperatures are expected to climb back into the upper 70s to lower 80s. LONG TERM... Wednesday Night through Tuesday Morning...Forecast Confidence is Moderate... Relatively weak high pressure should keep us dry throughout much of the day on Thursday, before a weak cold front moves through Thursday night into Friday morning in association with a broad upper-level shortwave and sfc low pressure system over south-central Canada. With the front being fairly weak, rain appears light, with new QPF between 0.25 to 0.5 inches. Through Friday night, the shortwave will dive SE over the Great Lakes and drive the low pressure system away from Wisconsin. A longwave trough will then amplify over the eastern US during the weekend, leading to a pronounced ridge over the central plains. This, coupled with north winds on Saturday morning, will drive out murky dew points and lead to relatively sunny, pleasant, and dry weather for much of Saturday and Sunday with temps in the upper 70s to low 80s inland. Some pronounced lake breezes may happen on Saturday and Sunday, keeping temps lower along the lakeshore. The GFS does indicate some potential for a few showers in SW Wisconsin as a nebulous warm front rises northward Sunday afternoon. Right now uncertainty is too high to warrant raising pops, as the ECMWF keeps us dry through the end of the long term period. AVIATION(18Z TAFS)... VFR conditions will continue through the afternoon. Cloud cover returns this evening ahead of the thunderstorms expected late this evening through the overnight hours. There is a good chance that a few of the storms will be severe, with damaging winds and large hail being the main threats. A tornado or two will also be possible. The storms with the greatest severe potential will spread from the northwest through the southeast from 02Z - 05Z. After the initial round of storms, rain showers and weaker thunderstorms will continue to linger through early morning hours Wednesday. Lower ceilings and visibilites will be possible with the storms. MARINE... A low pressure system will be passing just to the north of Lake Superior today. The low pressure system will drag a cold front across Lake Michigan this evening into tonight. The front will bring showers and storms to the area this evening through the overnight hours, some of which may be severe. As moisture increases today, for will be a concern. The fog is expected to develop in the north this morning and spread southward tonight. The offshore winds should confine the fog that develops to the open waters. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Cronce Tonight/Wednesday and Aviation/Marine...Patterson Wednesday Night through Tuesday...CMiller
Hazardous weather outlook, Jun 2, 1:36 PM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 136 PM CDT Tue Jun 2 2020 WIZ046-047-051-052-056>060-062>072-031845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 136 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight Near record or record high temperatures in the low 90s are expected this afternoon, resulting in heat index values in the mid to upper 90s. Thunderstorms are expected to move into central and southern Wisconsin this evening. Along with frequent lightning, strong winds and large hail will be possible, with a few wind gusts to 70 MPH. The primary period of concern for southern Wisconsin will be between 8 PM and Midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There are additional chances for thunderstorms Thursday night into Friday, and small chances again on Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ643>646-031845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 136 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to impact the nearshore waters late this evening into the overnight hours. Frequent lightning, hail, and winds in excess of 50 knots are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return Thursday night into Friday, with small chances again Sunday and Monday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-031845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 136 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to move across Lake Michigan late this evening into the overnight hours. Frequent lightning, hail, and winds in excess of 50 knots are possible. Patchy fog is possible across the central and northern portions of the lake through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The threat for dense fog will continue into Wednesday morning. Thunderstorm chances return Thursday night into Friday, with small chances again Sunday and Monday. www.weather.gov/mkx
In the hours before
Local storm report, Jun 2, 8:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG ENDEAVOR 43.71N 89.47W
06/02/2020 MARQUETTE WI FIRE DEPT/RESCUE
SIGNIFICANT AMOUNT OF TREES DOWN IN THE
ENDEAVOR AREA. TIME ESTIMATED FROM RADAR.
&&
WOODLocal storm report, Jun 2, 8:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG MARQUETTE 43.74N 89.14W
06/02/2020 GREEN LAKE WI BROADCAST MEDIA
2 FOOT DIAMETER TREES KNOCKED DOWN. BRANCHES
BROKE AND BROKE OUT REAR WINDOW OF MINIVAN.
TIME ESTIMATED FROM RADAR.
&&
WOODLocal storm report, Jun 2, 8:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
831 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST 3 NE COLUMBUS 43.36N 88.99W
06/02/2020 M60 MPH DODGE WI LAW ENFORCEMENT
&&
WOODLocal storm report, Jun 2, 8:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 6 SSW SPRING GREEN 43.10N 90.13W
06/02/2020 IOWA WI EMERGENCY MNGR
POWER LINES DOWN IN NORTHERN IOWA COUNTY.
TIME ESTIMATED FROM RADAR.
&&
WOODSpecial weather statement, Jun 2, 8:39 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
839 PM CDT Tue Jun 2 2020
WIZ067>069-030245-
Green-Lafayette-Rock-
839 PM CDT Tue Jun 2 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...GREEN AND
ROCK COUNTIES...
At 838 PM CDT, radar indicated strong winds were located along a
line extending from near Deerfield to near Platteville.
Movement was south at 40 mph. These gusty winds are well ahead of
the actually showers and thunderstorms.
Winds of 40 to 50 mph are possible with these storms.
Locations impacted include...
Janesville, Beloit, Monroe, Milton, Edgerton, Evansville, Brodhead,
Darlington, Belleville, New Glarus, Orfordville, Brooklyn,
Shullsburg, Monticello, Albany, Belmont, Benton, Argyle,
Blanchardville and Footville.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Wisconsin.
LAT...LON 4279 9043 4281 9033 4281 8984 4286 8984
4285 8898 4250 8889 4251 9042
TIME...MOT...LOC 0138Z 341DEG 35KT 4305 8912 4273 9043
GEHRINGLocal storm report, Jun 2, 8:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 2 WSW FOND DU LAC 43.77N 88.49W
06/02/2020 M64 MPH FOND DU LAC WI ASOS
FOND DU LAC AIRPORT ASOS MEASUREMENT.
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:06 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 54 min |
| Jun 2, 7:12 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 63 min |
| Jun 2, 7:51 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 39 min |
| Jun 2, 7:57 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Waukesha | 63 min |
| Jun 2, 8:03 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 57 min |
| Jun 2, 8:06 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 54 min |
| Jun 2, 8:27 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 63 min |
| Jun 2, 8:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jun 2, 8:39 PM CDT | Special Weather Statement | MKX | Green, Lafayette, Rock | 66 min |
| Jun 2, 8:47 PM CDT | Special Weather Statement | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 73 min |
| Jun 2, 8:54 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 2, 9:26 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 19 min |
| Jun 2, 9:33 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth | 57 min |
| Jun 3, 12:52 AM CDT | Special Weather Statement | MKX | Green, Lafayette | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.